# SDR 2001UALA01405

- Difficulty date: July 13, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Aircraft time: 62,010 hours, 35,726 cycles
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40173
- Condition: Failed
- Location: Left Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEADING EDGE FLAP AMBER LIGHT INDICATION OCCURRED AFTER CLIMBOUT. AIRCRAFT CONTINUED TO MIA. SUPPLEMENTAL DATA UPDATE FOUND #2 LEADING EDGE FLAP SWITCH FAULTY AND REPLACED SWITCH.
